Baby allergic to antibiotics how to stop rash?

2
Oswald Ruecker asked a question: Baby allergic to antibiotics how to stop rash?
Asked By: Oswald Ruecker
Date created: Mon, Apr 5, 2021 5:41 PM
Date updated: Mon, Sep 12, 2022 8:43 PM

Content

Top best answers to the question «Baby allergic to antibiotics how to stop rash»

  • Doctors advice that it is best to stop using the antibiotic until the baby has been to a pediatrician. If the rash is caused by an allergic reaction, an antihistamine such as Benadryl can help stop the reaction. But this is only a temporary solution.

If your child develops hives, you can treat the reaction with over-the-counter Benadryl, following age-appropriate dosing instructions. Don't give your child any more antibiotics until a doctor sees your child. If your child has a rash other than hives, you can also treat them with Benadryl if they're itching.

Your Answer